`a`

Integrability in 1D quantum chaos

Pages: 206 - 212, Issue Special, July 2003

 Abstract        Full Text (159.9K)              

Yu. Dabaghian - Department of Physics, Wesleyan University, Middletown, CT 06459-0155, United States (email)
R. V. Jensen - Department of Physics, Wesleyan University, Middletown, CT 06259-0155, United States (email)
R. Bl├╝mel - Department of Physics, Wesleyan University, Middletown, CT 06459-0155, United States (email)

Abstract: Explicit, exact periodic orbit expansions for individual eigenvalues exist for a subclass of quantum networks called regular quantum graphs. We prove that all linear chain graphs have a regular regime.

Keywords:  Keywords and Phrases
Mathematics Subject Classification:  Mathematics Subject Classification

Received: September 2002; Published: April 2003.